# SDR P5CA9801260

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 2060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 2060 HAS SEVERAL GOUGES FROM GILL LINER SUBSTRUCTURE AT LONGERON 14R TO 21R.  REPAIRED FRAME IAW SRM 51-10-03.  INSTALLED DOUBLER IAW SRM 51-30-02.
